# SDR ZZDA2011449

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 218, LONG L15L TO L16L, DENTED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER B717 SRM 53-00-01, 51-10-04 AND TRA 17-53-TR00109.
